Friday, 30 October 2009
Labels: Bits and Pieces
Sorry. Have tried to come in and update a few times. Am really struggling with a new drug they have started on me. The side effects are making things very difficult here, and I can't seem to do much of anything at all. I feel as though I have been set adrift and that I have no control right now over my body or my life.
Basically, the gist of the Psychiatrist visit is that he is 90% certain (based on my history and just what he has seen) that I have something that's going to fall on the Bipolar spectrum, probably Bipolar 2. I have researched a lot, and that was the conclusion we had reached also. My GP and Psychologist and the Mental Health Nurse all concur.
So for now, I'm still on the same anti depressants (that will probably change on Friday when I see the Psychiatrist again) with the addition of an anti psychotic for anxiety (this is the drug I'm struggling with) and some benzos.
I feel incredibly fragile and vulnerable at the moment.My whole body is trembling and my left arm/shoulder/hand twitch constantly. I have no control over those muscles. I am sleeping constantly. Can only describe the drowsiness as akin to 3 Mersyndol or a Stilnox and a Mersyndol (I have taken those before, adn thats' what this feels like). I'm completely unable to function (drive, cook properly, manage the boys or even hold a cup properly)and dependant on Joel, and it feels horrible.
I am vulnerable and I am frightened. I literally feel like I"m lookingi at the world through vaseline, I can't seem to focus my eyes on anything.
I'm also worried because everyone I've spoken to tells me that this drug made them or whoever they knew on it gain a significant amount of weight. One person said she put on 30kgs. Another said her husband put on 15kgs in 3 months.
I'm at my lowest weight in 12 years. I have lost 35kgs. The thought of them piling back, combined with the way I am feeling now make me very, very hesitant to continue. I have an appointment with my GP this morning and I am afraid of the drive there.